MathSciNet Relay Station
MathSciNet bibliographic data
MR1433199 (97m:46089) 46L05 (46H10 46M05)
Archbold, Robert J.; Somerset, Douglas W. B.; Kaniuth, Eberhard; Schlichting, Günter Ideal spaces of the Haagerup tensor product of $C\sp *$-algebras. Internat. J. Math. 8 (1997), no. 1, 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement